DISPROL

DISPROL

DISPROL

DISPROL is also known as Paracetamol in 500mg & in form of tablets for fever, flu, and pain. This medicine contains paracetamol. It belongs to a group of medicines called analgesics (painkillers).

It is mainly used for fever, flu, and pain. This medicine gives relief from headache, backache, toothache, or period pain symptoms.

Package contains:

200 tablets of 500mg in 20 strips. Usually, buy as strip each strip have 10 tablets. It is also available in form of suspension for children.

DISPROL

Ingredient:

Each tablet contains

Paracetamol B.P 500mg

Dosage:

1 to 2 tablets every 4 hours or as described by your physician.

Warnings:

Do not take this medicine if you are allergic to its ingredient.

It is not for children use especially under 10 years of age.

Talk to your doctor if you are pregnant or nursing mother.

Talk to your doctor if you have severe kidney or liver problems.

Talk to your doctor if you have a liver problem caused by alcohol.

This medicine’s side effects include body rash, nausea, dizziness, and trouble breathing.

With paracetamol do not take any other paracetamol-containing tablet.

DISPROL 2

Instructions:

Keep all medicines out of reach of children.

Keep below 30°C.

DISPROL is manufactured by RECKITT BENCKISER Pakistan Ltd.

The link to the manufacturer is below: https://www.reckitt

You can buy this medicine online at: https://dawaai.pk

Or https://medicalstore.com

Leave a comment

Your email address will not be published.